Extended k-gamma and k-beta functions of matrix arguments GS Khammash, P Agarwal, J Choi Mathematics 8 (10), 1715, 2020 | 29 | 2020 |
On Hermite polynomials of two variables suggested by SF Ragab’s Laguerre polynomials of two variables MA Khan, GS Abukhammash Bull. Cal. Math. Soc 90, 61-76, 1998 | 22 | 1998 |
Exact and numerical solutions of higher-order fractional partial differential equations: A new analytical method and some applications T Eriqat, MN Oqielat, Z Al-Zhour, GS Khammash, A El-Ajou, H Alrabaiah Pramana 96 (4), 207, 2022 | 15 | 2022 |
A study of a two variables Gegenbauer matrix polynomials and second order matrix partial differential equations GS Kahmmash Int. J. Math. Anal 2, 807-821, 2008 | 14 | 2008 |
On Humbert matrix polynomials GS Khammash, A Shehata Asian Journal of Current Engineering and Maths 1 (5), 2012 | 13 | 2012 |
On a generalization of Appell* s functions of two variables MA Khan, GS Abukhammash Pro Mathematica 16 (31-32), 61-83, 2002 | 12 | 2002 |
A study on two variable analogues of certain fractional integral operators MA Khan, GS Abukhammash Pro Mathematica 17 (33), 31-48, 2003 | 11 | 2003 |
A study on some properties of Legendre polynomials and integral transforms GS Khammash, A Shehata Int. J. Open Problems Compt. Math 5 (2), 1-6, 2012 | 8 | 2012 |
Some bilateral generating relations involving gegenbauer matrix polynomials G Khammash Journal of Mathematical Sciences Advances and Applications 3 (1), 89-100, 2009 | 7 | 2009 |
A study of a two variables Gegenbauer polynomials MA Khan, GS Kahmmash Applied Mathematical Sciences 2 (13), 639-657, 2008 | 7 | 2008 |
On certain fractional integral operators of two variables and integral transforms MA Khan, GS Abukhammash Pro Mathematica 17 (34), 169-193, 2003 | 7 | 2003 |
On Humbert matrix polynomials of two variables GS Khammash, A Shehata Advances in Pure Mathematics 2 (6), 423-427, 2012 | 6 | 2012 |
On Hermite matrix polynomials of two variables GS Kahmmash Journal of Applied Sciences 8 (7), 1221-1227, 2008 | 6 | 2008 |
On a new class of polynomial set suggested by Legedre polynomials MA Khan, GS Abukhammash ACTA CIENCIA INDICA MATHEMATICS. 29 (4), 857-866, 2003 | 5 | 2003 |
On a new class of polynomial set suggested by Hermite polynomials MA Khan, GS Abukhammash Δελτίο της Ελληνικής Μαθηματικής Εταιρίας 41 (41), 109-121, 1999 | 5 | 1999 |
A new class of generating functions for Chebyshev polynomials GS Khammash, A Shehata Journal of Interdisciplinary Mathematics 15 (6), 373-385, 2012 | 3 | 2012 |
On pseudo Chebyshev matrix polynomials of two variables GS Khammash, MT Mohamed, A Shehata International Journal of Mathematical Archive (IJMA) 2, 1022-1026, 2011 | 3 | 2011 |
Integral transforms involving a generalized k-Bessel function GS Khammash, TO Salim, H Aydi, NN Khattab, C Park Demonstratio Mathematica 56 (1), 20220246, 2023 | 1 | 2023 |
On some properties of the bibasic Humbert hypergeometric functions Ξ1 and Ξ2 Q Cai, GS Khammash, SI Moustafa, A Shehata Applied Mathematics-A Journal of Chinese Universities 38 (4), 614-630, 2023 | 1 | 2023 |
Some Relations on the rRs(P,Q,z) Matrix Function A Shehata, GS Khammash, C Cattani Axioms 12 (9), 817, 2023 | 1 | 2023 |